DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Monurol (Fosfomycin) - Atrial Tachycardia - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Atrial Tachycardia (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Monurol (Fosfomycin) where reactions include atrial tachycardia. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Monurol side effects in 34 year old female

Reported by a health professional (non-physician/pharmacist) from Italy on 2012-01-05

Patient: 34 year old female

Reactions: Atrial Tachycardia

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Monurol

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017